Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. de Vries
Title: Topological transformation groups 1: A categorical approach
Additional book information: Mathematical Centre Tracts, no. 65, Mathematisch Centrum, Amsterdam, 1975, v + 249 pp.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: E. G. Mnes
Journal: Bull. Amer. Math. Soc. 83 (1977), 720-731
DOI: https://doi.org/10.1090/S0002-9904-1977-14364-4